MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW MICROSCISSOR TIP, DISPOSABLE; MANUCAL DETACHABLE SURGICAL INSTRUMENTS

MICROLINE SURGICAL INC. RENEW MICROSCISSOR TIP, DISPOSABLE; MANUCAL DETACHABLE SURGICAL INSTRUMENTS
Model Number 3122
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was retuned, decontaminated and visually inspected.Included in the investigation were, a review of the dhr and the fmea, and a manufacturing personnel's interview.This is an isolated incident and the root cause could not be identified at this time.
 
Event or Problem Description
During surgery, the surgeon found that the heat shrink had come off in the patient's abdominal cavity.

Brand Name
RENEW MICROSCISSOR TIP, DISPOSABLE
Common Device Name
MANUCAL DETACHABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly, ma
MDR Report Key9732214
Report Number1223422-2020-00005
Device Sequence Number2352970
Product Code GEI
UDI-Device Identifier00811099010036
UDI-Public00811099010036
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962119
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2024
Device Model Number3122
Device Catalogue Number3122
Device Lot Number00147974
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1